# SDR SA06056

- Difficulty date: July 26, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EN-ROUTE, THE CREW REPORTED THAT THE BRAKES WERE VERY SPONGY AND THAT THE AIRCRAFT WAS HARD TO STOP.  THE FLIGHT PARKED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE BRAKES.  NO FAULTS WERE FOUND.
